I've been on ortho tri cyclen for 4 months now. The first couple months I had break through bleeding which I expected, the 3rd month everything went back to normal, no break through. Had my period as normal. Here's my issue....I missed a pill due to the flu and doubled up the next day, I did have unprotected sex about 5 days later on the 10th, started my period on the 13th, everything normal. Had unprotected sex on the 20th and 21st. About a week later I began to have pains in my right abdomen and then had a pink and brown mucus only when I wiped. Since then it just been very mild cramping no discharge but my moods have been very up and down and my nipples get sore but only for short periods of time. And the bloating! My god, when I eat I feel soooo full and heavy in the stomach. My question is, should I be concerned about pregnancy or is time to switch birthcontrol?
I'm now waking up nauseous in the middle of the night and have diarrhea during the day. Also mild headaches off and on. I don't want to stop taking my birth control but I'm becoming very concerned. I still have a few more days before I'm supposed to start my period and I don't want to test too early. Any advice would be greatly appreciated!
The birth control could be what's giving you the symptoms of being pregnant, that's what bc does. And it takes a while for your period to get regular once you start taking it. I took a pregnancy test before my missed period and it was accurate
If you are only a few days from your missed period, you could test now for pregnancy. You can also wait to see if you miss your period and then test. If you are not pregnant, it would be wise to discuss other birth control options with your practitioner. Some women cannot tolerate the higher doses of hormones, but low dose options are available like ortho-low which are better tolerated with the same birth control effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.